# SDR 00FDEA00016

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 657 - CORROSION (C53-224-02) ON BS 680 FLOORBEAM WL 208, LBL 10.5 AT FASTENER HOLE.  REPAIRED FLOORBEAM PER IAW FEDEX SRM 53-10-8 FIG 8.
